# SDR 96ZZZM94

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769AT
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3314024
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - CABIN EXIT IDENTIFIER INOPERATIVE OVERHEAD ABOVE SEAT.  REPLACED EMERGENCY EXIT IDENTIFIER ASSEMBLY, OPS CHECK NORMAL.  (M)
